Sudafed PE Sinus+Anti-Inflammatory Pain Relief 24 Tablets

SKU: 9300607080056 Categories: , Tag:

$12.99

4 x fortnightly payments of $3.25 learn more

 

 

 

Description

CUSTOMER NOTE: This product is a Pharmacist Only Medicine and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us within 48 hours on 9633 2238  to complete the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor’s prescription.

ASK THE PHARMACIST – THEY MUST DECIDE IF THIS PRODUCT IS RIGHT FOR YOU. This medicine may not be right for you. Read the warnings before purchase. Incorrect use may be harmful. Follow the directions for use. If symptoms persist talk to your healthcare professional. The pharmacist reserves the right to not supply according to our professional obligations.

Information

SUDAFED? PE Sinus Anti-inflammatory Pain Relief has an anti-inflammatory action combined with a decongestant*. Unlike some other products, it doesn’t just mask the pain, its anti-inflammatory action works at the source of the problem, providing a powerful formula which targets the source of sinus pain and nasal congestion for up to 6 hours. *Phenylephrine

General Information

Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.

Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.Boxed Contents: 24 Pack

Size: 24 Pack

Warnings

Do not use:
– For children under 12 years.
– If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines.
– If you are pregnant or trying to become pregnant.
– If you are taking antidepressants.
– If you have a stomach disorder or ulcer.
– If you have impaired kidney function.
– If you have heart failure.
– If blister foil is broken.Ask your doctor before use if you
– have asthma
– have high blood pressure.
– have heart problems.
– are breastfeeding
– Have any medical condition or are taking other medicines including those ibuprofen, aspirin or other anti-inflammatory medicines.
– Are 65 years or over.CAUTION- If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor.
– If you get an allergic reaction, including hives, facial swelling wheezing, skin reddening, rash or blisters, stop taking and see your doctor immediately.
– Phenylephrine may cause sleeplessness in some people. In the event of overdose, seek medical attention immediately.
– Do not exceed the recommended dose.
– Do not use for more than a few days at a time unless a doctor has told you to.
– Excessive use may be harmful and increase the risk of heart attack, stroke or liver damage.
– Keep out of reach of children.

Ingredients

Active Ingredients: Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.

Contains: Hydroxybenzoates

Directions

Adults, Children 12 years and over:
How many: 2 tablets with fluid every 4 to 6 hours as necessary.
Do not exceed 6 tablets in 24 hours.
When to stop: After a few days except on medical adviceUSAGE ADVICEUse for the temporary relief of:
-Sinus pain and headaches.
-Cold and flu symptoms.
-Blocked or runny noses.STORAGE INSTRUCTIONSStore below 25°C. Keep in a dry, dark place.Storage Temperature: Below 25°C.

 

Additional information

Weight200 g